# SDR CA190711017

- Difficulty date: July 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767306
- Aircraft time: 79,363 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bolt
- Part number: NAS6706D26
- Condition: Sheared
- Location: Shock Strut
- Component: Shock Strut, Boeing
- Component part number: 113T820171A
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) UPON ARRIVAL INSPECTION, FOUND THE R/H MLG SHOCK STRUT GEAR DOOR MOUNT BOLT SHEARED. THE DOOR WAS REMOVED UNDER CDL THE AIRCRAFT WAS RETURNED TO SERVICE. SB 320194R2 HAS NOT BEEN CARRIED OUT ON THIS DOOR MOUNT HARDWARE. (TC# 20190711017)
